# SDR SWAA002458

- Difficulty date: November 25, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 58,006 hours, 62,170 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STR CRACKED AT BS 887, STR 21R. REPAIRED STR PER SRM.
